# SDR DALA2024072907585

- Difficulty date: July 21, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 28,148 hours, 11,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0463858) CORROSION ALONG L/H ZEE CHANNEL AT AFT CARGO COMPARTMENT FROM STA-727A TO STA-767+6. REPAIRED ZEE CHANNEL AFT CARGO COMPARTMENT L/H STA 727 TO STA 847 IAW B737 SRM 53-00-53-2R-5 DWG 146A7502.
